# SDR KCSA20120529004

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 62,011 hours, 10,951 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PRIMARY EICAS (UPPER DISPLAY) FAIL WITHOUT AUTO SWITCHING TO LOWER POSITION.  F/O PFD DISPLAY COLOR GUN FAIL DID NOT GO TO GRAY SCALE, DISPLAY FAILED.  CAPT ND DISPLAY FAILED, ALSO FAILED TO GO TO GRAY SCALE, CAPT PFD FAILED.  PER SERVICE BULLETIN #747-21A2521, REMOVED AND REPLACED ALL THREE COALESCER BAGS IAW MM CHP 21-51-05.  PERFORMED IDS GROUND TEST IAW MM CHP 31-61-02.  SYS OPS CHECK  PASS.
